# SDR SWIA202158376

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,482 hours, 36,698 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WITH NOSE DOOR OPEN WARNING MESSAGE. RETURNED TO FIELD    (FLIGHT 1395 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22837592 WITH THE FOLLOWING CORRECTIVE ACTION: "JACKED THE AIRCRAFT OFF THE GROUND AND FOUND THE NOSE STRUT NOT EXTENDING.  SUSPECT THAT THE STRUT WAS NOT PROPERLY SERVICED. PERFORMED A FULL NOSE STRUT SERVICE PER TASK CARD 12-710-002.  JACKED THE AIRCRAFT AGAIN AND THE NOSE STRUT FULLY EXTENTED 14.5".  PERFORMED A FULL GEAR SWING PER REF AMM 32-33-00.  OPS CHECK GOOD."
